MathSciNet Relay Station
MathSciNet bibliographic data
MR2847521 37E10 (20E05 20F16)
Bleak, Collin; Kassabov, Martin; Matucci, Francesco Structure theorems for groups of homeomorphisms of the circle. Internat. J. Algebra Comput. 21 (2011), no. 6, 1007–1036.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement